# SDR ASOA20131211137R

- Difficulty date: December 11, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 29,690 hours, 23,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE INSPECTION, THE CENTER AISLE EMERGENCY LIGHTS FROM SEAT 1A-3A WERE FOUND INOPERATIVE.  MAINTENCE R & R THE CENTER AISLE LIGHT STRIP WITH OPS CHECKED GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
